Scholion.ai

Bounds for Bayesian order identification with application to mixtures

Antoine Chambaz, Judith Rousseau

The Annals of Statistics · 2008 · Volume 36 · Issue 2

DOI: 10.1214/009053607000000857

Abstract

The efficiency of two Bayesian order estimators is studied. By using nonparametric techniques, we prove new underestimation and overestimation bounds. The results apply to various models, including mixture models. In this case, the errors are shown to be O(e−an) and $O((\log n)^{b}/\sqrt{n})$ (a, b>0), respectively.

Keywords

62F05, 62F12, 62G05, 62G10, mixture, Model selection, nonparametric Bayesian inference, order estimation, rate of convergence

Enable JavaScript for citation tools and additional paper interactions.